# SDR AALA202102099004

- Difficulty date: February 8, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N924NN
- Make and model: Boeing 737823
- Aircraft serial: 33486
- Aircraft time: 23,855 hours, 9,857 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 1048462073NG08
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT COVER DETACHED AT SEAT 24C. REPLACED EMERGENCY EXIT LIGHT COVER IAW AMM 33-51-11, OPS CHECK GOOD.
